# SDR FDEA201109234093

- Difficulty date: September 23, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SURFACE OF LEFT OTBD MAIN FLAP CHAFED AT INBD FLAP TRACK AREA.   FOUND TO BE OUT OF LIMITS.   REPAIRED IAW EA F-5750-147754.  MAJOR REPAIR.
